# SDR UIEA2019110205835

- Difficulty date: November 1, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 55,358 hours, 38,167 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 7351
- Condition: Open
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

"R ENG FIRE LP 1" EICAS STATUS MSG DISPLAYED.( TRANSFERRED RT ENG FIRE LOOP 1 TO MDDR 120017 IAW MEL 26-11-01-01. NO MX PROCEDURES. PLACARD INSTALLED MBCB NOV 12 2019. AIRCRAFT RELEASED TO ETOPS 120 MIN.  REF LOG PAGE 1076278 - ITEM M3: ACCOMPLISHED FIM 26-11 FT 806 AND 26-11 FT 804. FOUND RIGHT ENGINE UPPER FIRE WALL LOOP 1 OPEN. REMOVED AND REPLACED DETECTOR ASSY (FIRE WALL) IAW B767 AMM 26-11-02. FIRE DETECTION SYSTEM OPS CHECK GOOD. THIS CLEARS MDDR 120017. PLACARD REMOVED.  )
